An interesting discussion developed on the Fiteyes Google newsgroup concerning modifications to eye drops - BUT which proved to be a good platform to delve into the whole new paradigm of the patient's role in complementing and augmenting care provided by the medical community. I have posted key components here so you can get a good 'gist' (and hopefully join in the discussion)..
I have a question. After putting alphagan into my eyes, after a few days my eyes become very red and burning. Eventually I have to stop taking the drops. I want so much to be able to tolerate these drops. I have normal tension glaucoma and these drops help to lower my pressure. What do you think of diluting the drops with water? Maybe the water would lessen the reaction. Has anyone ever tried this?
Only registered users have access to the most valuable content of the FitEyes community: Blogs, Comments, FitEyes Discussion Group Archives, unique information on self-tonometry and other user-generated research.
You must register because we have content that cannot be viewed unless you agree to our terms and conditions.